# SDR MK1Y20171129002

- Difficulty date: November 29, 2017
- Submitted: November 29, 2017
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N397CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 96,974 hours, 15,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143T12158
- Condition: Corroded
- Location: Bs 764
- Part time: 96,974 hours, 15,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER SIDE OF BS 764 FRAME BETWEEN STRINGER 37L AND 39R
